Alert archive / Colorado / Tornado Warnings in 2009
Tornado Warning 56, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 26, 2009, 3:43 PM MDT for Sedgwick County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2009, 3:43 PM MDT (21:43 UTC)
- Expired
- Jun 26, 2009, 4:30 PM MDT
- In force
- 47 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Sedgwick County, CO
The radar
The North Platte radar (KLNX), 178 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:38 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 814 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 1418 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 396 m²/s²
- 0-3 km storm-relative helicity
- 447 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS55 KBOU 262143
TORBOU
COC115-262230-
/O.NEW.KBOU.TO.W.0056.090626T2143Z-090626T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
343 PM MDT FRI JUN 26 2009
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN SEDGWICK COUNTY IN NORTHEAST COLORADO
* UNTIL 430 PM MDT
* AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 2 MILES
NORTHEAST OF OVID...OR 6 MILES WEST OF JULESBURG. SEVERAL FUNNEL
CLOUDS HAVE BEEN OBSERVED WITH THIS STORM. THE STORM WAS MOVING
EAST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OVID AND
JULESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...LIE FLAT IN
THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.
&&
LAT...LON 4093 10205 4093 10240 4099 10247 4100 10246
4100 10240 4101 10240 4100 10210 4100 10205
TIME...MOT...LOC 2142Z 252DEG 11KT 4099 10237
$$
BARJENBRUCH1 follow-up statement
000
WWUS55 KBOU 262228
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
428 PM MDT FRI JUN 26 2009
COC115-262231-
/O.EXP.KBOU.TO.W.0056.000000T0000Z-090626T2230Z/
SEDGWICK CO-
428 PM MDT FRI JUN 26 2009
...THE TORNADO WARNING FOR NORTHEASTERN SEDGWICK COUNTY WILL EXPIRE
AT 430 PM MDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED INTO NEBRASKA.
MORE STORMS WILL MOVE ACROSS SEDGWICK COUNTY LATE THIS AFTERNOON AND
EVENING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING
FOR NORTHEAST COLORADO.
LAT...LON 4093 10205 4093 10240 4099 10247 4100 10246
4100 10240 4101 10240 4100 10210 4100 10205
TIME...MOT...LOC 2221Z 252DEG 11KT 4103 10222
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 26, 2:44 PM MDT, 59 minutes earlier.
Area forecast discussion, Jun 26, 2:44 PM MDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 244 PM MDT FRI JUN 26 2009 .SHORT TERM...MID-LEVEL SHORTWAVE AND AN ASSOCIATED SFC COLD FRONT FCST TO EXIT THE FCST AREA BY LATE THIS EVENING. IN THEIR WAKE DRIER...SLIGHTLY COOLER AND PROGRESSIVELY MORE STABLE AIR PROGGED TO SPREAD ACROSS THE FCST AREA FM NORTHWEST TO SOUTHEAST DURING THE DAY SATURDAY. PRESENT TEMPERATURE FCST FOR TONIGHT AND SATURDAY LOOKS OKAY AS IT REFLECTS THE 1-3C COOL DOWN TOMORROW. AS FOR THE REMAINDER OF THIS AFTERNOON AND TONIGHT...SPC JUST ISSUED A SEVERE T-STORM WATCH FOR NEARLY ALL OF NORTHEAST AND EAST CENTRAL COLORADO UNTIL 03Z THIS EVENING. SOLID LINE OF STORMS MOVING OFF THE FOOTHILLS AND ACROSS THE I-25 URBAN CORRIDOR NEXT HOUR OR TWO WILL CONTINUE TO MOVE EAST ACROSS THE REMAINDER OF THE PLAINS BY MID-EVENING. STRONG...POSSIBLY DAMAGING STRAIGHT LINE WINDS...SMALL HAIL AND HEAVY RAINFALL BIGGEST THREAT FROM THESE STORMS. PW VALUES ALONG THE FRONT RANGE OVER AN INCH AND A QUARTER AND DEWPTS IN THE UPR 50S-MID 60S WILL SUPPORT HEAVY RAINFALL WHICH COULD RESULT IN LOCALIZED FLOODING. COOLING ALOFT WITH PASSING TROUGH NEXT SEVERAL HOURS WILL ALSO SUPPORT HAIL FORMATION. MOST OF THIS HAIL WILL BE SMALL/GENERALLY LESS THAN 3/4 INCH IN DIAMETER. HOWEVER CAN/T RULE OUT AN ISOLATED STORM CAPABLE OF 1 INCH STONES. AGAIN MAIN THREAT WILL BE HEAVY RAIN...LOCALIZED FLOODING AND STRONG STRAIGHT LINE WINDS. RAINFALL RATES OF 0.75 TO 1.50 INCH IN UNDER AN HOUR NOT OUT OF THE QUESTION. WILL SEE THIS STORM FRONT MOVING INTO HIGHER CAPES...BETTER SHEAR AND DEEPER MOISTURE FARTHER OUT ON THE PLAINS. BEST CAPE AND SHEAR AT THIS HOUR EAST OF A LINE EXTENDING NEWRD FM ELBERT COLORADO TO SYDNEY NEBRASKA. FCST SOUNDINGS SHOW 0-3KM SHEAR INCREASING WITHIN THIS REGION NEXT SEVERAL HOURS WITH THE 700 MB TROUGH APPROACHING. CAPES UP AROUND 2800 J/KG AND HELICITY OVER 200 M2/S2 UP NEAR THE NERN CORNER OF THE STATE EARLY THIS EVENING. IN ADDITION TO PRODUCING HEAVY RAINFALL BELIEVE SOME STORMS WITHIN THIS REGION WILL PRODUCE LARGE DAMAGING HAIL...STRONG TO SEVERE STRAIGHT LINE WINDS...AND POSSIBLY A FEW TORNADOES. SHOULD SEE NEARLY ALL OF THESE STORM ACTIVITY ENDING OR MOVING OUT OF THE AREA BETWEEN 04Z-06Z TONIGHT. .LONG TERM...FOR SATURDAY NIGHT...THE CWA WILL STILL BE IN THE WAKE OF TROF PASSAGE FROM THE DAY ON SAT WITH STILL A SUBSIDENT AIRMASS IN PLACE...ESPECIALLY OVER THE FAR NERN PLAINS. THE BEST CHANCES FOR AN ISOLATED STORM APPEARS WILL BE MAINLY CONFINED TO THE EAST SLOPES AND HIGHER TERRAIN AREAS. THE RIDGE ALOFT WILL BE BUILDING ACROSS THE REGION ON SUNDAY. WITH THE RIDGE THOUGH...MSTR SNEAKS BACK INTO THE AREA...ESPECIALLY SOUTHERN SECTIONS WITH A BIT BETTER CHANCE FOR STORMS ON A RETURN SERLY LOW LVL FLOW. A GENERALLY DRY NW FLOW PATTERN WILL BE OVER THE REGION MON AND TUE BUT STILL CANT RULE OUT AN ISOLATED AFTN/EVENING STORM EACH DAY. A BIT OF A WARMING TREND AS WELL WITH TEMPS GETTING CLOSE TO 90 DEGREES EACH DAY. THE RIDGE BREAKS DOWN BY THE MIDDLE OF THE WEEK WITH THE PASSAGE OF A FEW WEAK FRONTS AND SOME RETURN OF MOISTURE. WILL TREND LOWER TEMPS AND HIGHER POPS FOR LATER IN THE WEEK. && .AVIATION...LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE I-25 URBAN CORRIDOR INCLUDING THE DENVER METRO AREA BETWEEN NOW AND 23Z THIS AFTERNOON. HAIL...HEAVY RAIN...AND STRONG POSSIBLY SEVERE THUNDERSTORM WINDS CAN BE EXPECTED. VISIBILITIES LESS THAN 2 MILES AND CIGS BELOW 2000 FT AGL ARE POSSIBLE WITH THESE STORMS. AFTER 01Z/SATURDAY SHOULD SEE IMPROVING CONDITIONS WITH PASSAGE OF A LOW PRESSURE TROUGH. BY MIDNIGHT...VFR CIGS AND VSBYS WILL PREVAIL. && .BOU WATCHES/WARNINGS/ADVISORIES...SEVERE T-STORM WATCH FOR NEARLY ALL OF NORTHEAST AND EAST CENTRAL COLORADO UNTIL 03Z THIS EVENING. BAKER/ENTREKIN
Hazardous weather outlook, Jun 26, 1:15 PM MDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DENVER CO 115 PM MDT FRI JUN 26 2009 COZ030>051-271200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 115 PM MDT FRI JUN 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. ...HEAVY RAIN POSSIBLE AGAIN WITH THUNDERSTORMS THIS AFTERNOON AND EVENING... .DAY ONE...TODAY AND TONIGHT A WIDE SWATH OF SHOWERS AND THUNDERSTORMS CROSSING THE COLORADO HIGH COUNTRY...SOME OF WHICH WERE PRODUCING HEAVY RAIN AND SMALL HAIL... WILL MOVE EAST ACROSS THE EASTERN PLAINS OF COLORADO DURING THE AFTERNOON AND EVENING HOURS. ATMOSPHERIC MOISTURE REMAINS QUITE ABUNDANT AS EVIDENT BY DEWPOINT TEMPERATURES IN THE 50S IN THE HIGH COUNTRY AND UPPER 50S TO MID 60S ON THE PLAINS. WINDS ALOFT WERE SOMEWHAT STRONGER TODAY IN ADVANCE OF THE LOW PRESSURE TROUGH MOVING ACROSS COLORADO TODAY...WHICH WILL HELP TO MOVE STORMS FASTER TODAY. HOWEVER HIGH COUNTRY STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAINFALL AND SMALL HAIL...WITH MINOR FLOODING A POSSIBILITY ON CREEKS AND SMALL STREAMS. AS THIS LINE OF STORMS MOVES OUT ONTO THE PLAINS SOME STRENGTHENING IS LIKELY. STORMS MOVING OFF THE FOOTHILLS AND ACROSS THE I-25 URBAN CORRIDOR AROUND MID-AFTERNOON WILL BE CAPABLE OF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS. FARTHER OUT ACROSS THE PLAINS WHERE GREATER MOISTURE... INSTABILITY AND SHEAR EXIST...IN ADDITION TO PRODUCING HEAVY RAINFALL...A FEW STORMS MAY PRODUCE LARGE DAMAGING HAIL AND POSSIBLY A BRIEF TORNADO. THUNDERSTORM RAINFALL RATES OF 3/4 TO 1 1/2 INCHES PER HOUR ARE PROBABLE...WITH RATES LOCALLY UP TO 2 1/2 INCHES PER HOUR POSSIBLE WITH THE HEAVIER STORMS ON THE PLAINS. THEREFORE MINOR FLOODING OF STREETS...CREEKS AND LOW LYING AREAS WILL BE POSSIBLE...PARTICULARLY IN THOSE URBAN AREAS THAT EXPERIENCED HEAVY RAINFALL AND MINOR FLOODING YESTERDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL ONLY BE A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS SATURDAY THROUGH TUESDAY AS HIGH PRESSURE BUILDS OVER THE AREA. THERE WILL BE AN INCREASE IN STORM COVERAGE ALONG WITH SLIGHTLY COOLER TEMPERATURES FOR WEDNESDAY AND THURSDAY AS THE RIDGE WEAKENS AND MOISTURE INCREASES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. ALTHOUGH SPOTTERS ARE URGED TO RELAY REPORTS OF HEAVY RAIN AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN BOULDER. BAKER/ENTREKIN
In the hours before
Local storm report, Jun 26, 2:24 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
224 PM MDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM NON-TSTM WND GST 4 N BUCKEYE 40.88N 105.10W
06/26/2009 M78.00 MPH LARIMER CO TRAINED SPOTTER
SUSTAINED WIND SPEED OF 68 MPH
&&
JKLocal storm report, Jun 26, 2:29 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
229 PM MDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM NON-TSTM WND GST 4 N BUCKEYE 40.88N 105.10W
06/26/2009 M78.00 MPH LARIMER CO TRAINED SPOTTER
SUSTAINED WIND SPEED OF 68 MPH
0211 PM TSTM WND GST 7 WNW BERTHOUD 40.35N 105.21W
06/26/2009 M68.00 MPH LARIMER CO TRAINED SPOTTER
&&
JKSpecial weather statement, Jun 26, 2:38 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
238 PM MDT FRI JUN 26 2009
COZ041-045-046-262115-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
238 PM MDT FRI JUN 26 2009
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
NORTHWESTERN ELBERT COUNTY
EXTREME SOUTHEASTERN DOUGLAS COUNTY
EASTERN ARAPAHOE COUNTY
EASTERN ADAMS COUNTY
AT 237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF LEADER TO 3 MILES SOUTH OF
ELBERT...OR ALONG A LINE EXTENDING FROM 34 MILES SOUTHWEST OF FORT
MORGAN TO 26 MILES NORTHEAST OF COLORADO SPRINGS. THE LINE OF
THUNDERSTORMS WAS NEARLY STATIONARY.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO STRASBURG...
LEADER...KIOWA...ELBERT...DEER TRAIL AND BYERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS OCCASIONALLY PRODUCE WEAK...SHORT-LIVED TORNADOES WITH
LITTLE OR NO ADVANCE WARNING. THESE WEAK TORNADOES ARE CAPABLE OF
PRODUCING MINOR DAMAGE SO IF A TORNADO IS OBSERVED MOVE TO A PLACE OF
SAFETY.
&&
LAT...LON 3995 10384 3955 10387 3918 10423 3920 10468
3954 10440 3996 10425
TIME...MOT...LOC 2037Z 269DEG 24KT 3984 10409 3955 10427
3918 10454
DANKERSLocal storm report, Jun 26, 2:54 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
254 PM MDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND GST 2 WSW ARVADA 39.82N 105.14W
06/26/2009 E65.00 MPH JEFFERSON CO TRAINED SPOTTER
0222 PM NON-TSTM WND GST 4 N BUCKEYE 40.88N 105.10W
06/26/2009 M78.00 MPH LARIMER CO TRAINED SPOTTER
SUSTAINED WIND SPEED OF 68 MPH
0211 PM TSTM WND GST 7 WNW BERTHOUD 40.35N 105.21W
06/26/2009 M68.00 MPH LARIMER CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 26, 3:23 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
323 PM MDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
06/26/2009 M68.00 MPH DENVER CO TRAINED SPOTTER
0253 PM TSTM WND GST 2 WSW ARVADA 39.82N 105.14W
06/26/2009 E65.00 MPH JEFFERSON CO TRAINED SPOTTER
0222 PM NON-TSTM WND GST 4 N BUCKEYE 40.88N 105.10W
06/26/2009 M78.00 MPH LARIMER CO TRAINED SPOTTER
SUSTAINED WIND SPEED OF 68 MPH
0211 PM TSTM WND GST 7 WNW BERTHOUD 40.35N 105.21W
06/26/2009 M68.00 MPH LARIMER CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:15 PM MDT | Areal Flood Advisory | BOU | Larimer, Weld | 90 min |
| Jun 25, 6:36 PM MDT | Areal Flood Advisory | BOU | Washington | 84 min |
| Jun 25, 8:09 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Sedgwick | 35 min |
| Jun 26, 1:50 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 25 min |
| Jun 26, 2:30 PM MDT | Tornado Warning | BOU | Logan, Sedgwick | 45 min |
| Jun 26, 2:38 PM MDT | Special Weather Statement | BOU | Arapahoe, Elbert | 37 min |
| Jun 26, 2:46 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Jefferson, Weld | 28 min |
| Jun 26, 2:57 PM MDT | Tornado Warning | BOU | Adams, Arapahoe, Denver | 22 min |
| Jun 26, 2:58 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 3 more | 47 min |
| Jun 26, 3:00 PM MDT | Tornado Warning | BOU | Sedgwick | 45 min |
| Jun 26, 3:18 PM MDT | Tornado Warning | BOU | Adams, Morgan | 31 min |
| Jun 26, 3:26 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Morgan, Weld | 34 min |
| Jun 26, 3:53 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 52 min |
| Jun 26, 4:19 PM MDT | Areal Flood Advisory | BOU | Grand, Summit | 72 hr |
| Jun 26, 4:37 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 53 min |
| Jun 26, 5:07 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Sedgwick | 53 min |
| Jun 26, 5:56 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 50 min |
Nearby
Tornado Warnings in Colorado, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.